# SDR GTIA040760

- Difficulty date: August 29, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FLT 702 - AFT GIRT BAR LOOSE ON L2.  TIGHTENED SCREW AT ATTACHMENT POINT.  (M)
